# SDR 2007FA0000483

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: General aviation
- Aircraft: N6061E
- Make and model: Beech K35
- Aircraft serial: D5996
- Aircraft time: 5,323 hours
- Engine: Cont IO470N
- Engine time: 114 hours
- Propeller: Mcauly 2A36C23
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

LOST ELECTRICAL POWER.
